How should the nurse interpret the client's new galactorrhea… | MyMerci
More questions like thisTry ›
Medication Administration

How should the nurse interpret the client's new galactorrhea and amenorrhea after starting risperidone?

Explanation
Risperidone antagonizes dopamine D2 receptors and can cause persistent prolactin elevation. Galactorrhea and amenorrhea are recognized manifestations and should be reported for ordered evaluation and management rather than dismissed as therapeutic or diagnosed as neuroleptic malignant syndrome.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.